On positive solutions of a class of second order nonlinear differential equations on the halfline

Tom 62 / 1995

Svatoslav Staněk Annales Polonici Mathematici 62 (1995), 123-142 DOI: 10.4064/ap-62-2-123-142

Streszczenie

The differential equation of the form $(q(t)k(u)(u')^a)' = f(t)h(u)u'$, a ∈ (0,∞), is considered and solutions u with u(0) = 0 and (u(t))² + (u'(t))² > 0 on (0,∞) are studied. Theorems about existence, uniqueness, boundedness and dependence of solutions on a parameter are given.

Autorzy

  • Svatoslav Staněk

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek